MAUDE Adverse Event Report: MEDCOMP 1.9FX50CM SGL LMN V-P BASC KIT; VASCU-PICC

MEDCOMP 1.9FX50CM SGL LMN V-P BASC KIT; VASCU-PICC
Model Number MR17011101
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated.When the investigation is complete a final report will be submitted.
 
Event or Problem Description
A leak in the lumen close to the insertion site was noted when serum was inserted into the catheter.Catheter was replaced with another.

Brand Name
1.9FX50CM SGL LMN V-P BASC KIT
Common Device Name
VASCU-PICC
Manufacturer (Section D)
MEDCOMP
1499 delp drive
harleysville PA 19438
MDR Report Key8464132
Report Number2518902-2019-00020
Device Sequence Number1628433
Product Code LJS
UDI-Device Identifier00884908032659
UDI-Public884908032659
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K091466
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/30/2021
Device Model NumberMR17011101
Device Catalogue NumberMR17011101
Device Lot NumberMLCM150
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/13/2019
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/01/2019
Initial Date Received by Manufacturer 03/01/2019
Supplement Date Received by Manufacturer03/01/2019
Initial Report FDA Received Date03/29/2019
Supplement Report FDA Received Date05/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;